# SDR YENA2018101500683

- Difficulty date: October 10, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 69,118 hours, 25,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 802176
- Condition: Discharged
- Location: Cabin
- Part time: 5,222 hours, 2,036 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 876, KIN-FLL. EMERGENCY ESCAPE PATH FLOOR LIGHT IN ROW 3, 7, 15, 19, 21, 23, 25 AND CEILING LIGHT ROW 12 AND 22 INOP (FLOOR PROX EMERG ESCAPE PATH MARK SYS - INCANDESCENT LIGHTING SYS - NOT APPLICABLE TO (N703 AND UP) ); REMOVED AND REPLACED EPSU AND BATTERY AT ROW 11ABC. REPLACED SEAT ROW 15ABC ESCAPE PATH LIGHT ASSY PER AMM 33-51-00 AND AMM 25-21-61 SYSTEM OPS CHECK NORMAL MX-4 UPDATED, PLACARD REMOVED MCC CONTACTED.
